A note on sufficiency in binary panel models
Oxford University Press (OUP)
MetadataShow full item record
Jochmans, K., & Magnac, T. (2017). A note on sufficiency in binary panel models. Econometrics Journal, 20 (2), 259-269. https://doi.org/10.1111/ectj.12091
© 2017 Royal Economic Society. Consider estimating the slope coefficients of a fixed-effect binary-choice model from two-period panel data. Two approaches to semiparametric estimation at the regular parametric rate have been proposed: one is based on a sufficiency requirement, and the other is based on a conditional-median restriction. We show that, under standard assumptions, both conditions are equivalent.
European Research Council (715787)
External DOI: https://doi.org/10.1111/ectj.12091
This record's URL: https://www.repository.cam.ac.uk/handle/1810/286878